MathSciNet Relay Station
MathSciNet bibliographic data
MR882977 (89c:14070) 14K15 (11D41 11G10 14G25)
Silverman, Joseph H. Integral points on abelian surfaces are widely spaced. Compositio Math. 61 (1987), no. 2, 253–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement